Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A characterization of commutative group algebras and measure algebras


Author: Marc A. Rieffel
Journal: Bull. Amer. Math. Soc. 69 (1963), 812-814
DOI: https://doi.org/10.1090/S0002-9904-1963-11044-7
MathSciNet review: 0154141
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. T. Birtel, On a commutative extension of a Banach algebra, Proc. Amer. Math. Soc. 13 (1962), 815-822. MR 176349
  • 2. J. Dixmier, Les algébres d'opérateurs dans l'espace hilbertien, Gauthiers-Villars, Paris, 1957. MR 94722
  • 3. W. F. Eberlein, Characterizations of Fourier-Stieltjes transforms, Duke Math. J. 22 (1955), 465-468. MR 72424
  • 4. B. R. Gelbaum, G. K. Kalish and J. M. H. Olmsted, On the embedding of topological semigroups and integral domains, Proc. Amer. Math. Soc. 2 (1951), 807-821. MR 43109
  • 5. S. Kakutani, Concrete representations of abstract (L)-spaces and the mean ergodic theorem, Ann. of Math. (2) 42 (1941), 523-537. MR 4095


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11044-7

American Mathematical Society